# SDR FCPR20110004

- Difficulty date: May 9, 2011
- Submitted: May 9, 2011
- Operation: General aviation
- Aircraft: N441AL
- Make and model: Beech B200
- Aircraft serial: BB1767
- Aircraft time: 2,305 hours, 1,850 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 101120076605
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BONDED PANEL INSP, FOUND CORROSION BETWEEN LT AND RT INBD AUX FUEL TANK BOND PANELS AND WING STRUCTURE.  PANELS PN 101-120076-605/-606.
